# SDR AWXA960433

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FLT 2939 - EMERGENCY ROW EXIT LIGHTS FIRST 5 ROWS CAME ON AFTER TAKEOFF.  POSITION EMERGENCY EXIT LIGHT SWITCH OFF LIGHTS REMAIN ON.  FOUND A BROKEN WIRE.  REPAIRED SAME.  REMOVED AND REPLACED BATTERY.  OPERATIONS CHECK GOOD.  (X)
